Dergiler / Communications in Advanced Mathematical Sciences / 2023 / Cilt: 6 Sayı: 3

Unlimited Lists of Quadratic Integers of Given Norm - Application to Some Arithmetic Properties

Sayfa
148–176
Yayın Tarihi
2023-09-17
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

All PARI programs are given.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:We use the polynomials $m_s(t) = t^2 - 4 s$, $s \in \{-1, 1\}$, in an elementary process giving unlimited lists of {\it fundamental units of norm $s$}, of real quadratic fields, with ascending order of the discriminates.
📊
Temel Bulgular & Veri:As $t$ grows from $1$ to an upper bound $\textbf{B}$, for each {\it first occurrence} of a square-free integer $M \geq 2$, in the factorization $m_s(t) =: M r^2$, the unit $\frac{1}{2} \big(t + r \sqrt{M}\big)$ is the fundamental unit of norm $s$ of $\mathbb{Q}(\sqrt M)$, even if $r >1$ (Theorem 4.2).
💡
Sonuç & Katkı:All PARI programs are given.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Fundamental units · Norm equations · PARI programs

Abstract

We use the polynomials $m_s(t) = t^2 - 4 s$, $s \in \{-1, 1\}$, in an elementary process giving unlimited lists of {\it fundamental units of norm $s$}, of real quadratic fields, with ascending order of the discriminates. As $t$ grows from $1$ to an upper bound $\textbf{B}$, for each {\it first occurrence} of a square-free integer $M \geq 2$, in the factorization $m_s(t) =: M r^2$, the unit $\frac{1}{2} \big(t + r \sqrt{M}\big)$ is the fundamental unit of norm $s$ of $\mathbb{Q}(\sqrt M)$, even if $r >1$ (Theorem 4.2). Using $m_{s\nu}(t) = t^2 - 4 s \nu$, $\nu \geq 2$, the algorithm gives unlimited lists of {\it fundamental integers of norm $s\nu$} (Theorem~4.6). We deduce, for any prime $p>2$, unlimited lists of {\it non $p$-rational} quadratic fields (Theorems 6.3, 6.4, 6.5) and lists of degree $p-1$ imaginary fields with {\it non-trivial $p$-class group} (Theorems 7.1, 7.2). All PARI programs are given.

🔖

Bu Makaleye Atıf Yap

GRAS, G. (2023). Unlimited Lists of Quadratic Integers of Given Norm - Application to Some Arithmetic Properties. Communications in Advanced Mathematical Sciences, Cilt: 6 Sayı: 3, 148–176. https://ajindex.com/articles/962118

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (1)

  1. The PARI Group, PARI/GP, version 2.9.0, Universit´e de Bordeaux (2016). http://pari.math.u-bordeaux.fr/ 148 [2] J. Mc Laughlin, Polynomial Solutions of Pell’s equation and fundamental units in real quadratic fields, Jour. London Math. Soc., (2) 67(1) (2003), 16–28. https://doi.org/10.1112/S002461070200371X 149, 150, 161 [3] J. Mc Laughlin, P. Zimmer, Some more Long continued fractions, I, Acta Arithmetica 127(4) (2007), 365–389. http://eudml.org/doc/278353 [4] M. B. Nathanson, Polynomial Pell’s equations, Proc. Amer. Math. Soc., 56(1) (1976), 89–92. https://doi.org/10.2307/2041581 [5] A. M. S. Ramasamy, Polynomial solutions for the Pell’s equation,Indian J. Pure Appl. Math., 25 (1994), 577–581. https://www.academia.edu/33430848/ [6] H. Sankari, A. Abdo, On Polynomial solutions of Pell’s equation, Hindawi Journal of Mathematics 2021 (2021), 1–4. https://doi.org/10.1155/2021/5379284 149 [7] H. Yokoi, On real quadratic fields containing units with norm 􀀀1, Nagoya Math. J. 33 (1968), 139–152. https://doi.org/10.1017/S0027763000012939 149, 153 [8] J.B. Friedlander, H. Iwaniec, Square-free values of quadratic polynomials, Proc. Edinburgh Math. Soc., 53(2) (2010), 385–392. https://doi.org/10.1017/S0013091508000989 151 [9] Z. Rudnick, Square-free values of quadratic polynomials, Lecture Notes, (2015). http://www.math.tau.ac.il/rudnick/courses/sieves2015/squarefrees.pdf 151 [10] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. Math. 98(1) (1976), 263–284. https://doi.org/10.2307/2373625 152, 164, 165 [11] J-F. Jaulent, Classes logarithmiques des corps de nombres, J. Th´eorie des Nombres de Bordeaux 6 (1994), 301–325. https://doi.org/10.5802/jtnb.117 152 [12] J.-F. Jaulent, Note sur la conjecture de Greenberg, J. Ramanujan Math. Soc., 34 (2019), 59–80. http://www.mathjournals.org/jrms/2019-034-001/2019-034-001-005.html 152, 164 [13] K. Belabas, J.-F. Jaulent, The logarithmic class group package in PARI/GP, Pub. Math. Besanc¸on, Alg`ebre et theorie des nombres 2016, 5–18. https://doi.org/10.5802/pmb.o-1 152, 164 [14] G. Gras, New characterization of the norm of the fundamental unit of Q( p M), 2023, arxiv:2206.13931 [math NT]. https://arxiv.org/pdf/2206.13931.pdf. 157, 158 [15] G. Gras, Practice of the incomplete p-Ramification over a number Field – History of abelian p-Ramification, Commun. Adv. Math. Sci., 2(4) (2019), 251–280. https://doi.org/10.33434/cams.573729 163, 164, 165 [16] J-F. Jaulent, S-classes infinit´esimales d’un c